Blurred vision

I have Fibro CF I take co codamol and the last two months 10mg nortryptaline. Last week my Dr upped it to 15mg, from this Monday I have been getting blurred vision and even more sensitive to light. I have took it down to 5mg, still off with the vision.And I am more unsteady on my feet then usual. Please can anyone tell me what is going on with me? And I can only walk at a snails pace and very stiffly too.

6 Replies
oldestnewest

I have had this, get referred to a neurologist , also get your eyes checked you can go 6 months after a test for blurred vision on NHS free test . I did. X

Reply

i have blurred vision, but have been told nothing can be done

Reply

Noratryiptaline from a dose of 10 mg can give blurred vision I occasionally get it from my dosulepin.. I would check with your GP as not all meds suit and it may be a case of trying something new or just being reassured it is just a settling down period while your body adjusts ... But any new symptoms I would always recommend telling your GP , or asking your pharmacist...

Hope that helps a little

VG x

Reply

This does sound as though it could be related to medication. I agree with VG, you should check with your GP.

Moffy x

Reply

I suffer from it a lot esp if late taking meds or as day goes on I'm so sensitive to light if it's bright winter or summer I wear Ray bans cheap sunglasses don't work I walk round in dark at home ppl keep asking why am I doing it and laugh or brother gets annoyed as he is partially sighted.I also had cancer and have a skin graft on my face near left ear and Dr said cos I have green eyes pale skin I'm so high risk of not just cancer but eye damage unless I wear good sunglasses..I do find they help a bit with double vision as when I go back inside my eyes are not so strained while I have been out...but that's me.

Reply

I have blurred vision. My eyes were tested and I was told that it was because of the fibro. I also have very dry eyes.

Mollieo

Reply

You may also like...